# SDR 97ZZZX3566

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031926
- Condition: Flag Failed
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO FLAG WILL NOT RETRACT.
